On syzygies of non-complete embedding of projective varieties

Youngook Choi, Sijong Kwak, Euisung Park

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

Let X be a non-degenerate, not necessarily linearly normal projective variety in ℙ. Recently the generalization of property N p to non-linearly normal projective varieties have been considered and its algebraic and geometric properties are studied extensively. One of the generalizations is the property N d,p for the saturated ideal I X (Eisenbud et al. in Compos Math 141: 1460-1478, 2005) and the other is the property N d,P for the graded module of the twisted global sections of O X(1)(Kwak and Park in J Reine Angew Math 582: 87-105, 2005). In this paper, we are interested in the algebraic and geometric meaning of properties NS p for every p ≥ 0 and the syzygetic behaviors of isomorphic projections and hyperplane sections of a given variety with property NS p.

Original languageEnglish
Pages (from-to)463-475
Number of pages13
JournalMathematische Zeitschrift
Volume258
Issue number2
DOIs
Publication statusPublished - 2008 Feb 1
Externally publishedYes

Fingerprint

Syzygies
Projective Variety
Graded Module
Hyperplane
Isomorphic
Linearly
Projection

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On syzygies of non-complete embedding of projective varieties. / Choi, Youngook; Kwak, Sijong; Park, Euisung.

In: Mathematische Zeitschrift, Vol. 258, No. 2, 01.02.2008, p. 463-475.

Research output: Contribution to journalArticle

Choi, Youngook ; Kwak, Sijong ; Park, Euisung. / On syzygies of non-complete embedding of projective varieties. In: Mathematische Zeitschrift. 2008 ; Vol. 258, No. 2. pp. 463-475.
@article{adf35653b6d8423abf2da227e882101b,
title = "On syzygies of non-complete embedding of projective varieties",
abstract = "Let X be a non-degenerate, not necessarily linearly normal projective variety in ℙ. Recently the generalization of property N p to non-linearly normal projective varieties have been considered and its algebraic and geometric properties are studied extensively. One of the generalizations is the property N d,p for the saturated ideal I X (Eisenbud et al. in Compos Math 141: 1460-1478, 2005) and the other is the property N d,P for the graded module of the twisted global sections of O X(1)(Kwak and Park in J Reine Angew Math 582: 87-105, 2005). In this paper, we are interested in the algebraic and geometric meaning of properties NS p for every p ≥ 0 and the syzygetic behaviors of isomorphic projections and hyperplane sections of a given variety with property NS p.",
author = "Youngook Choi and Sijong Kwak and Euisung Park",
year = "2008",
month = "2",
day = "1",
doi = "10.1007/s00209-007-0181-9",
language = "English",
volume = "258",
pages = "463--475",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - On syzygies of non-complete embedding of projective varieties

AU - Choi, Youngook

AU - Kwak, Sijong

AU - Park, Euisung

PY - 2008/2/1

Y1 - 2008/2/1

N2 - Let X be a non-degenerate, not necessarily linearly normal projective variety in ℙ. Recently the generalization of property N p to non-linearly normal projective varieties have been considered and its algebraic and geometric properties are studied extensively. One of the generalizations is the property N d,p for the saturated ideal I X (Eisenbud et al. in Compos Math 141: 1460-1478, 2005) and the other is the property N d,P for the graded module of the twisted global sections of O X(1)(Kwak and Park in J Reine Angew Math 582: 87-105, 2005). In this paper, we are interested in the algebraic and geometric meaning of properties NS p for every p ≥ 0 and the syzygetic behaviors of isomorphic projections and hyperplane sections of a given variety with property NS p.

AB - Let X be a non-degenerate, not necessarily linearly normal projective variety in ℙ. Recently the generalization of property N p to non-linearly normal projective varieties have been considered and its algebraic and geometric properties are studied extensively. One of the generalizations is the property N d,p for the saturated ideal I X (Eisenbud et al. in Compos Math 141: 1460-1478, 2005) and the other is the property N d,P for the graded module of the twisted global sections of O X(1)(Kwak and Park in J Reine Angew Math 582: 87-105, 2005). In this paper, we are interested in the algebraic and geometric meaning of properties NS p for every p ≥ 0 and the syzygetic behaviors of isomorphic projections and hyperplane sections of a given variety with property NS p.

UR - http://www.scopus.com/inward/record.url?scp=36448971253&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=36448971253&partnerID=8YFLogxK

U2 - 10.1007/s00209-007-0181-9

DO - 10.1007/s00209-007-0181-9

M3 - Article

VL - 258

SP - 463

EP - 475

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 2

ER -